# SDR AT9900225

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO FLOOR SUPPORT MEMBER UPPER SURFACE CRACKED IN RADIUS AT BS 256 LONGERON 24R.  REMOVED FLOOR SUPPORT, WELDED REPAIR SUPPORT USING 4951 FILLER ROD, AND REINSTALLED MEMBER IAW DC9 SRM 51-30-2, 51-10-3, 53-01 FIG 2, AND EA 12-5321-29-C1362.
